West Virginia, 2012Hail in West Virginia, August 24, 2012
August 24, 2012 · NWS RNK · 1 event in 1 county or zone
A weak cutoff upper low was drifting north from along the southeast United States coast toward the mid-Atlantic coast. A diffuse stationary frontal system was evident across the coastal plain of Virginia and North Carolina.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak cutoff upper low was drifting north from along the southeast United States coast toward the mid-Atlantic coast. A diffuse stationary frontal system was evident across the coastal plain of Virginia and North Carolina. Meanwhile, weak embedded upper level disturbances were noted in the westerlies that were tracking across the Ohio Valley. The pattern contributed to isolated afternoon and evening shower and thunderstorm development. The majority of the storms developed in upslope flow across West Virginia, west of the Alleghenys. One of these storms reached severe limits and produced quarter-sized hail in south central Greenbrier county, just north-northeast of Asbury.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Aug 24, 3:10 PM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 24, 3:10 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
410 PM EDT FRI AUG 24 2012
.SYNOPSIS...
HIGH PRESSURE WILL BE SITUATED FROM NEW ENGLAND SOUTHWEST TO THE
SOUTHERN APPALACHIANS THROUGH THE WEEKEND...WHILE A FRONT LINGERS
OFF THE COAST OF NORTH CAROLINA. A WEAK UPPER LEVEL IMPULSE WILL
RIDE UP ALONG THE FRONT OVERNIGHT THROUGH SATURDAY NIGHT BRINGING
A BETTER CHANCE OF SHOWERS TO EASTERN SECTIONS INTO SUNDAY. ANOTHER
FRONT SHIFTS SOUTHEAST INTO THE REGION BY TUESDAY WELL NORTH OF
ISAAC THAT MAY BRING INCREASING MOISTURE TO THE AREA LATER IN THE
WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
AS OF 400 PM EDT FRIDAY...
SOME HEAVY RAIN IS POSSIBLE WITH SLOW MOVING STORMS TONIGHT ACROSS
NW NC AND EXTREME SW VA...WITH NUISANCE WATER PROBLEMS. STORMS DIE
OFF TONIGHT QUICKLY WITH LOSS OF HEATING. FOG WILL BE DENSE AGAIN
TOMORROW MORNING. BIG CHANGES TO TOMORROWS FORECAST WITH MUCH
COOLER TEMPS...AND MEASURABLE RAINFALL POSSIBLY AS FAR WEST AS THE
NEW RIVER VALLEY. SOME SPOTS MAY BE STUCK IN THE 70S WITH A STRONG
UPPER WAVE MOVING JUST WEST OF THE COAST. POPS MAY NEED TO BE
INCREASED FURTHER WITH A BETTER CHANCE OF RAIN INTO THE NEW RIVER
VALLEY IF THE WESTWARD MODEL TREND WITH QPF CONTINUES.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
AS OF 230 PM EDT FRIDAY...
RESIDUAL UPPER VORT THAT ORIGINATED OFF THE SE COAST WILL BE SLOW TO
EXIT SAT NIGHT AND WILL LIKELY CONTINUE TO PRODUCE A FEW BANDS OF
SHRA/TSRA ESPCLY NE HALF THRU THE OVERNIGHT. MAY NEED TO GO WITH
HIGHER POPS LATER ON PENDING HOW FAST THIS FEATURE MOVES BUT FOR NOW
KEEPING MOSTLY LOW CHANCE COVERAGE. WAVE EXITS SLOWLY TO THE NORTH
SUNDAY WHILE THE LEFTOVER WEAKNESS REMAINS ACROSS THE REGION WITH
DEEPER MOISTURE STILL IN PLACE. THINK COMBO OF THIS ALONG WITH
HEATING AND WEAK SOUTH/SE FLOW WILL AGAIN SPARK MORE SHRA/TSRA
ESPCLY BLUE RIDGE AND ACROSS THE NE SECTIONS PER LATEST NAM. UPPER
TROF FINALLY EXITS BY SUNDAY NIGHT WITH SURFACE HIGH PRESSURE
WORKING IN UNDER A RIBBON OF HIGHER 5H HEIGHTS BY MONDAY. THIS
SHOULD BRING A PERIOD OF DRIER WEATHER SUNDAY NIGHT/MONDAY WITH ONLY
AN ISOLATED MOUNTAIN SHOWER POSSIBLE DUE TO HEATING/OROGRAPHICS AND
MORE SW FLOW LATER MONDAY AFTERNOON. OTRW THINKING MORE CLOUDS SAT
NIGHT...TURNING PC SUNDAY...THEN PC TO MOSTLY SUNNY ON MONDAY AS
DRIER AIR ALOFT ADVECTS IN. THIS CLDNS SHOULD KEEP TEMPS UP A BIT
SAT NIGHT AND A LITTLE COOLER...MAINLY UPPER 70S-MID 80S SUNDAY...
BEFORE 85H WARMING TO NEAR 19-20C PUSHES HIGHS WELL INTO THE 80S AND
CLOSE TO 90 SE MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 1215 PM EDT FRIDAY...
UPPER TROF WILL CONTINUE TO DIG SE MONDAY NIGHT...WITH ITS
ASSOCIATED COLD FRONT WORKING INTO THE AREA LATER TUESDAY BEFORE
BASICALLY DISSIPATING. THIS MAY BRING AN ISOLATED SHOWER OR STORM TO
THE WEST MONDAY NIGHT WITH LOW CHANCE POPS FOR MOST OF THE AREA
TUESDAY AFTERNOON ALTHOUGH MOISTURE ALONG THE BOUNDARY LIMITED. THIS
SHOULD STILL BE NORTH OF ANY TROPICAL MOISTURE THAT WILL LIKELY BE
HEADING BACK INLAND FROM THE SE BY TUESDAY NIGHT.
AFTER TUESDAY FORECAST HIGHLY DEPENDENT UPON TRACK OF ISAAC WITH A
MORE WESTERN SCENARIO PER THE OVERNIGHT EURO BRINGING LESS SHRA AND
MORE DIURNAL SCATTERED NATURE PRECIP UNDER A MOISTENING SOUTH/SE
FLOW...WHILE AN EASTWARD TREND...PENDING THE DEGREE OF SUBSIDENCE
FARTHER NORTH...WOULD ENHANCE CONVECTION ALONG THE OLD FRONT ESPCLY
SE SECTIONS BY WED/THU PER THE GFS...AND HAVE ONLY ISOLATED POPS FOR
WEEKS END. GIVEN UNCERTAINTY IN THE DEGREE OF INTERACTION OF ISSAC
AND THE 5H TROF TO THE NORTH/NE WILL COMPROMISE AND FOLLOW CLOSE TO
THE LATEST HPC SOLUTION IN BRINGING THE REMNANT SYSTEM UP TO THE
WEST BY FRIDAY...AND THUS HAVING A SCATTERING OF CHANCE POPS EACH
DAY UNDER THE ONSHORE FLOW. TEMPS PRETTY WARM AHEAD OF THE FRONT ON
TUESDAY WITH HIGHS MOSTLY 80S...THEN COOLING WED/THU AS MOISTURE AND
SE FLOW INCREASES...BEFORE REBOUNDING BACK INTO THE 80S FRIDAY AS
DEEPER MOISTURE LIKELY STARTS TO EXIT.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS OF 136 PM EDT FRIDAY...
WIDELY SCATTERED SHOWERS WITH A FEW STORM WILL MOSTLY BUBBLE UP
ALONG THE HIGHER ELEVATIONS. OUTSIDE CHC THAT LWB/ROA/BCB GET HIT
WITH A STORM THIS AFTERNOON. AREA OF LOW PRESSURE MOVING UP THE
COAST IS SPREADING A SCT/BKN 12KFT DECK INTO LYH/DAN AT TIMES. A
FEW SPRINKLES REMAIN WELL EAST. THE MID DECK SHOULD DISALLOW STORMS
FROM FIRING AT THESE SITES UNLESS THE CLOUDS BREAK THIS AFTERNOON.
EXPECTING SIMILAR FOG AT LWB/BCB TONIGHT...TOUGH CALL WHETHER EAST
WIND WILL BE STRONG ENOUGH TO MOVE FOG INTO KBLF. WILL REALLY NEED
SOME SHOWERS NEARBY THIS EVENING TO GENERATE THE LIFR VIS/CIG OF
THIS MORNING. NOT VERY CONFIDENT ABOUT THOSE CONDITIONS HAPPENING
AGAIN TONIGHT. AS THE AREA OF LOW PRESSURE MOVES UP THE COAST
SATURDAY A SHIELD OF LIGHT TO MODERATE RAIN MAY EVENTUALLY
OVERSPREAD DAN/LYH BY SATURDAY AFTERNOON WITH MVFR CIGS.
THE UPPER TROUGH WILL REMAIN FIXED ACROSS THE AREA ALBEIT IN A
WEAKENED STATE THROUGH THE WEEKEND. THERE WILL BE A DAILY THREAT
FOR STORMS BUT ISOLATED IN COVERAGE. A COLD FRONT WILL BE CROSSING
THROUGH THE REGION ON TUESDAY WITH A BETTER CHANCE OF MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS. WILL HAVE TO WATCH WHERE TS
ISAAC GOES AS THIS COULD IMPACT CONDITIONS OVER THE ENTIRE
SOUTHEAST NEXT WEEK.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...JH/KM/WP
NEAR TERM...KM
SHORT TERM...JH
LONG TERM...JH
AVIATION...KM/WP
Hazardous weather outlook, Aug 24, 2:38 PM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
338 PM EDT FRI AUG 24 2012
NCZ001-002-018-VAZ007-009>012-015-WVZ042>045-251945-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-
MERCER-SUMMERS-MONROE-GREENBRIER-
338 PM EDT FRI AUG 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SLOW MOVING SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY
RAINFALL COULD RESULT IN LOCALIZED FLOODING OF SMALL STREAMS AND
POOR DRAINAGE AREAS INTO THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ003>006-019-020-VAZ013-014-016>020-022>024-032>035-043>047-058-
059-251945-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PULASKI-MONTGOMERY-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
338 PM EDT FRI AUG 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 24, 3:01 PM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
401 PM EDT FRI AUG 24 2012
VAZ007-010-WVZ042-242100-
BLAND VA-MERCER WV-TAZEWELL VA-
401 PM EDT FRI AUG 24 2012
...SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
BLAND...MERCER AND TAZEWELL COUNTIES...
AT 357 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN
WERE ALONG A LINE FROM 4 MILES EAST OF MATOAKA TO ROCKY GAP TO
BLAND. THESE STORMS WERE MOVING WEST AT 10 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR BASTIAN AROUND 500 PM AND TIPTOP AROUND
530 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3726 8148 3728 8142 3733 8138 3741 8133
3742 8129 3746 8131 3749 8128 3747 8103
3728 8099 3727 8101 3722 8098 3705 8100
3703 8110 3703 8119 3705 8122 3703 8125
3704 8147
KKSpecial weather statement, Aug 24, 3:12 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT FRI AUG 24 2012
VAZ007-009-242115-
SMYTH VA-TAZEWELL VA-
412 PM EDT FRI AUG 24 2012
...A STRONG THUNDERSTORM WILL AFFECT SMYTH AND TAZEWELL COUNTIES...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MARION...MOVING WEST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR ASBERRYS AROUND 425 PM...MARION AROUND 430
PM...HUNGRY MOTHER STATE PARK AROUND 435 PM AND ADWOLF AROUND 515 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3696 8179 3706 8183 3705 8142 3703 8146
3696 8138 3677 8131 3672 8143 3671 8153
3665 8155 3666 8156 3663 8162 3679 8170
3692 8184
KKSpecial weather statement, Aug 24, 3:27 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 PM EDT FRI AUG 24 2012
WVZ043-242100-
SUMMERS WV-
427 PM EDT FRI AUG 24 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SUMMERS COUNTY...
AT 422 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SANDSTONE...MOVING WEST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR SANDSTONE AROUND 445 PM.
LAT...LON 3783 8075 3778 8070 3773 8091 3775 8093
3778 8090 3780 8093 3782 8094 3786 8086
3787 8080
RABSpecial weather statement, Aug 24, 4:17 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT FRI AUG 24 2012
VAZ007-242145-
TAZEWELL VA-
517 PM EDT FRI AUG 24 2012
...STRONG THUNDERSTORMS WILL AFFECT TAZEWELL COUNTY...
AT 514 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE ALONG A LINE
FROM 6 MILES NORTHWEST OF TAZEWELL TO 6 MILES WEST OF CERES...MOVING
SOUTH AT 10 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT
STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR AMONATE AROUND 520 PM AND ASBERRYS AROUND
545 PM.
LAT...LON 3718 8169 3721 8158 3721 8156 3722 8155
3723 8152 3710 8137 3699 8155 3699 8157
RABSpecial weather statement, Aug 24, 4:27 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
527 PM EDT FRI AUG 24 2012
VAZ016-242215-
CARROLL VA-
527 PM EDT FRI AUG 24 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CARROLL COUNTY...
AT 522 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF ALLISONIA...MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS THUNDERSTORM. VERY
HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR DUGSPUR AROUND 550 PM AND SYLVATUS AROUND 615
PM.
LAT...LON 3672 8098 3681 8104 3682 8103 3681 8101
3684 8089 3685 8081 3690 8068 3691 8067
3692 8065 3680 8058 3669 8094
RABSpecial weather statement, Aug 24, 4:57 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
557 PM EDT FRI AUG 24 2012
WVZ045-242245-
GREENBRIER WV-
557 PM EDT FRI AUG 24 2012
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GREENBRIER COUNTY...
AT 556 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF RUPERT...MOVING WEST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR QUINWOOD AROUND 605 PM AND RAINELLE AROUND
625 PM.
LAT...LON 3808 8057 3792 8054 3789 8077 3794 8081
3798 8078 3799 8079 3801 8079 3803 8083
3806 8082 3805 8086 3807 8089 3809 8089
RABHail, Greenbrier
- When
- August 24, 5:35 PM EST
- Where
- Greenbrier County, 4 mi NNE of Asbury
- Measured
- 1 in hail
- Reported by
- 911 Call Center
- Coordinates
- 37.873, -80.542
The Greenbrier County 911 Center reported that quarter-sized hail fell near mile marker 162 on Interstate 64, west of Lewisburg or north-northeast of Asbury.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strike in Texas, August 24, 20121 death · 1 injured · $386,000 · 61 kt wind · 3 events
- Lightning Strike in Wisconsin, August 24, 2012$210,000 · 1 event
- Wildfire in North Dakota, August 24 to 29, 2012$100,000 · 1 event
- Hail and Damaging Winds in North Dakota, August 24, 2012$5,000 · 1.75 in hail · 21 events
- Hail and Damaging Winds in South Dakota, August 24, 20121 in hail · 8 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 24, 20126 events
- Hail and Damaging Winds in North Dakota, August 24, 201260 kt wind · 6 events
- Flash Flood and Damaging Wind in Arizona, August 24, 2012$10,000 · 60 kt wind · 3 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 24 to 25, 20121 in hail · 3 events
- Hail and Damaging Wind in Minnesota, August 24 to 25, 20121 in hail · 3 events
- Frost and Freeze in Oregon, August 24, 20122 events
- Hail in Georgia, August 24, 20121 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 409544.